RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1936, Volume 1(43), Number 5, Pages 787–791 (Mi msb5499)  

Sphere-spaces

H. Whitney


Full text: PDF file (529 kB)

Bibliographic databases:

Language: English

Citation: H. Whitney, “Sphere-spaces”, Rec. Math. [Mat. Sbornik] N.S., 1(43):5 (1936), 787–791

Citation in format AMSBIB
\Bibitem{Whi36}
\by H.~Whitney
\paper Sphere-spaces
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1936
\vol 1(43)
\issue 5
\pages 787--791
\mathnet{http://mi.mathnet.ru/msb5499}
\zmath{https://zbmath.org/?q=an:0016.13904|62.0662.03}


Linking options:
  • http://mi.mathnet.ru/eng/msb5499
  • http://mi.mathnet.ru/eng/msb/v43/i5/p787

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:189
    Full text:102

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019